# SDR NWAA080615523

- Difficulty date: February 21, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 68,737 hours, 28,612 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FAR RIGHT FORWARD OVEN STARTED SMOKING, TURNED IT OFF AND BACK ON, AND IT STARTED SMOKING AGAIN, SO TURNED IT OFF AND PULLED THE C/B.  MAINTENANCE REMOVED AND REPLACED FIRST CLASS OVEN, OPERATIONAL CHECKED GOOD, AND AIRCRAFT WAS RETURNED TO SERVICE.
